# SDR W8PA960148

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOP ROW 12-16.  FOUND LIGHT SOCKET AT ROW 16 DISCONNECTED.  RESECURED.  (M)
